# SDR DALA2021080204353

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 24,611 hours, 3,123 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 4L DOOR SHOWS ARMED WITH LEVER IN DISARMED POSITION. CORRECTIVE ACTION: FOUND F.O.D IN GIRT BAR. REMOVED F.O.D. ARMED AND DISARMED DOOR PER A330 AMM 52-71. (7907144)
